# SDR SWIA201128053

- Difficulty date: September 29, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 22,246 hours, 18,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 3 CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 6532)  RELAMPED EMERGENCY LIGHTS.
